MAUDE Adverse Event Report: MICROLINE SURGICAL INC SUPER ATRAUMATIC GRABBER TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC SUPER ATRAUMATIC GRABBER TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 3622
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was done of the reported issue of heat shrink came off.Customer reported the unit to be from the lot no.00170748.Summary of investigation can be found below.Investigation was done, sr.Quality engineer and r&d engineer participated.Manufacturing process was reviewed, there are no normal manufacturing conditions in it that would result in heat shrink came off as the one reported.It can be seen that heat shrink is separate from the unit, when reviewed heat shrink appeared not to have been shrinked correctly.Customer reports that heat shrink came off.Human mistake: which resulted in the reported unit not going into the oven for shrinking or not placed correctly in the tray that goes in the oven.Root cause analysis result is considered an isolated event.We will be monitoring in case an adverse trend arises.
 
Event or Problem Description
Heat shrink fell off into patient abdomen-no harm to patient.

Brand Name
SUPER ATRAUMATIC GRABBER TIP, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key19462144
Report Number1223422-2024-00008
Device Sequence Number6812861
Product Code GEI
UDI-Device Identifier00811099010142
UDI-Public00811099010142
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K213127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3622
Device Catalogue Number3622
Device Lot Number00170748
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown